Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Breakouts on skin, red itchy bumps, turning into pimples, facial eczema. Treatment?

The skin on my face repetitively breaks out and my skin will not form for a week or so. This repetitively happens and I don t know what to do about it. The doctors here refuses to send me to a dermatologist but this is affecting my life and I need to know how to control it. At first it s a lot of red itchy bumps, then it will turn into the smallest pimples . And I generally don t break out pimple wise. Then my face will be covered in exzema until it clears up. I don t know what to do.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...I am DR Manoj....without looking at the lesions it ll be difficult to comment...why do u need your doctors to plainsend you to can go to one for consultation yourself....till then apply plain antibiotic cream....don't rub the skin....don't worry.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor